Alert archive / Nebraska / Wind Advisories in 2013
Wind Advisory 19, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Nov 16, 2013, 1:55 PM MST for 19 counties in Nebraska. It took effect at Nov 17, 2013, 8:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2013, 1:55 PM MST (20:55 UTC)
- In effect from
- Nov 17, 2013, 8:00 AM MST
- Expired
- Nov 17, 2013, 3:49 PM MST
- In force
- 8 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Blaine County, NE, Chase County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 63 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.9 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1682 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -255 m²/s²
- 0-3 km storm-relative helicity
- -109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
345 WWUS73 KLBF 162055 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 255 PM CST SAT NOV 16 2013 ...STRONG WINDS EXPECTED SUNDAY IN CENTRAL AND SOUTHWEST NEBRASKA... .NORTHWEST WINDS WILL QUICKLY INCREASE SUNDAY MORNING AS SURFACE LOW PRESSURE MOVES OFF TO THE EAST. STRONG WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE LIKELY THROUGH THE MORNING AND AFTERNOON HOURS BEFORE DIMINISHING BY EARLY EVENING. NEZ022-035>038-056>059-069>071-171000- /O.NEW.KLBF.WI.Y.0019.131117T1500Z-131117T2300Z/ GARDEN-ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...TRYON...STAPLETON... BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 255 PM CST SAT NOV 16 2013 /155 PM MST SAT NOV 16 2013/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 5 PM CST /4 PM MST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 5 PM CST /4 PM MST/ SUNDAY. * TIMING: NORTHWEST WINDS WILL INCREASE SUNDAY MORNING AND CONTINUE INTO THE AFTERNOON HOURS. * WINDS: NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MARTIN
4 follow-up statements
197 WWUS73 KLBF 170341 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 941 PM CST SAT NOV 16 2013 ...STRONG WINDS EXPECTED SUNDAY IN CENTRAL AND SOUTHWEST NEBRASKA... .NORTHWEST WINDS WILL QUICKLY INCREASE SUNDAY MORNING AS SURFACE LOW PRESSURE MOVES OFF TO THE EAST. STRONG WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE LIKELY THROUGH THE MORNING AND AFTERNOON HOURS BEFORE DIMINISHING BY EARLY EVENING. NEZ023>029-171115- /O.EXA.KLBF.WI.Y.0019.131117T1500Z-131117T2300Z/ GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER- INCLUDING THE CITIES OF...HYANNIS...MULLEN...THEDFORD...DUNNING... TAYLOR...BURWELL...BARTLETT 941 PM CST SAT NOV 16 2013 /841 PM MST SAT NOV 16 2013/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 5 PM CST /4 PM MST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 5 PM CST /4 PM MST/ SUNDAY. * TIMING: NORTHWEST WINDS WILL INCREASE SUNDAY MORNING AND CONTINUE INTO THE AFTERNOON HOURS. * WINDS: NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ022-035>038-056>059-069>071-171115- /O.CON.KLBF.WI.Y.0019.131117T1500Z-131117T2300Z/ GARDEN-ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN- CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...TRYON...STAPLETON... BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 941 PM CST SAT NOV 16 2013 /841 PM MST SAT NOV 16 2013/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 5 PM CST /4 PM MST/ SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 5 PM CST /4 PM MST/ SUNDAY. * TIMING: NORTHWEST WINDS WILL INCREASE SUNDAY MORNING AND CONTINUE INTO THE AFTERNOON HOURS. * WINDS: NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
404 WWUS73 KLBF 170919 AAB NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 319 AM CST SUN NOV 17 2013 ...STRONG WINDS TODAY ACROSS CENTRAL AND SOUTHWEST NEBRASKA... .NORTHWEST WINDS WILL QUICKLY INCREASE THIS MORNING AS SURFACE LOW PRESSURE MOVES OFF TO THE EAST. STRONG WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED BEFORE DIMINISHING BY LATE AFTERNOON. NEZ022>029-035>038-056>059-069>071-172300- /O.CON.KLBF.WI.Y.0019.131117T1500Z-131117T2300Z/ GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR- MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES- FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD... DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON... STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 319 AM CST SUN NOV 17 2013 /219 AM MST SUN NOV 17 2013/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 5 PM CST /4 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 5 PM CST /4 PM MST/ THIS AFTERNOON. * TIMING: NORTHWEST WINDS WILL INCREASE THIS MORNING AND CONTINUE INTO THE AFTERNOON HOURS. * WINDS: NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KAR
782 WWUS73 KLBF 171756 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1156 AM CST SUN NOV 17 2013 ...STRONG WINDS TODAY ACROSS CENTRAL AND SOUTHWEST NEBRASKA... .NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON AS SURFACE LOW PRESSURE MOVES OFF TO THE EAST. STRONG WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED BEFORE DIMINISHING BY EARLY EVENING. NEZ022>029-035>038-056>059-069>071-172300- /O.CON.KLBF.WI.Y.0019.000000T0000Z-131117T2300Z/ GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR- MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES- FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD... DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON... STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 1156 AM CST SUN NOV 17 2013 /1056 AM MST SUN NOV 17 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST /4 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST /4 PM MST/ THIS AFTERNOON. * TIMING: NORTHWEST WINDS WILL CONTINUE INTO THE LATE AFTERNOON HOURS. * WINDS: NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS: STRONG CROSS WINDS MAY MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES OR VEHICLES PULLING LIGHT WEIGHT TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 14
889 WWUS73 KLBF 172249 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 449 PM CST SUN NOV 17 2013 NEZ022>029-035>038-056>059-069>071-180000- /O.CAN.KLBF.WI.Y.0019.000000T0000Z-131117T2300Z/ GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR- MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES- FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD... DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON... STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 449 PM CST SUN NOV 17 2013 /349 PM MST SUN NOV 17 2013/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. TEMPERATURES CONTINUE TO FALL RAPIDLY AND THIS IS CAUSING WINDS TO DECREASE BELOW WIND ADVISORY LEVEL. THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Nov 16, 10:44 AM MST, 3 hours 11 minutes earlier.
Area forecast discussion, Nov 16, 10:44 AM MST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1144 AM CST SAT NOV 16 2013 .SYNOPSIS... ISSUED AT 343 AM CST SAT NOV 16 2013 SURFACE LOW PRESSURE CURRENTLY RESIDES ACROSS THE NORTHERN PLAINS AND CENTRAL HIGH PLAINS. A SUBTLE DISTURBANCE EXTENDS ACROSS EASTERN WYOMING INTO WESTERN COLORADO WITH BROKEN HIGH CLOUDINESS TO THE EAST ACROSS THE CENTRAL PLAINS. DESPITE LIGHT AND VARIABLE WINDS...TEMPERATURES VARY NOTICEABLY FROM 40 AT VALENTINE TO 28 AT BROKEN BOW. MUCH MILDER TEMPERATURES IN THE LOW TO MID 50S TO OUR SOUTH ACROSS EASTERN KANSAS AND OKLAHOMA. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 343 AM CST SAT NOV 16 2013 A POTENT UPPER LEVEL TROUGH CURRENTLY DIGGING SOUTH FROM SOUTHERN BRITISH COLUMBIA WILL MOVE THROUGH MONTANA AND IDAHO INTO WESTERN WYOMING BY LATE THIS AFTERNOON. THE FORECAST SOUNDING FOR NORTH PLATTE SHOWS WARM AIR ADVECTION WITH A RATHER UNIDIRECTIONAL SOUTHWEST WIND TODAY. THIS WILL RESULT IN BREEZY CONDITIONS NORTH OF INTERSTATE 80...AND ALSO MILD TEMPERATURES ONCE AGAIN IN THE UPPER 50S TO LOWER 60S. THIS WILL BE NEAR 15 DEGREES ABOVE NORMAL AT MOST LOCATIONS TODAY. PARTLY TO MOSTLY CLOUDY SKIES EARLY THIS MORNING WILL GIVE WAY TO A PARTLY TO MOSTLY SUNNY SKY LATE MORNING THROUGH MID AFTERNOON...THEN INCREASING CLOUDS FROM WEST TO EAST. THE UPPER TROUGH WILL PROGRESS EAST TONIGHT INTO THE DAKOTAS AND WESTERN NEBRASKA AS DEEP SURFACE LOW PRESSURE NEAR 990MB MOVES INTO IOWA AND MINNESOTA. THE PRESSURE GRADIENT WILL INCREASE WITH LIGHT WINDS THIS EVENING BECOMING BREEZY AT 15 TO 25 MPH AFTER MIDNIGHT. THERE WILL BE A SLIGHT CHANCE FOR A RAIN SHOWER ACROSS THE EASTERN ZONES TONIGHT...MAINLY AFTER MIDNIGHT. MOISTURE WILL BE LIMITED TO THE H7 TO H4 LAYER AND QUITE DRY BELOW H7. WHERE MOISTURE WILL BE EVEN MORE LIMITED...DO EXPECT SOME VIRGA TO OCCUR THIS EVENING IN THE WESTERN SANDHILLS. ALSO BEHIND THE UPPER TROUGH AXIS...A SLIGHT CHANCE FOR SNOW SHOWERS IS POSSIBLE AFTER MIDNIGHT ACROSS FAR NORTHERN ZONES. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 343 AM CST SAT NOV 16 2013 THE FOCUS OF THIS FORECAST PERIOD IS WINDS/TEMPERATURES AND ELEVATED FIRE DANGER ON SUNDAY...THEN FOCUS MOVES TO MID WEEK WITH POTENTIAL FOR A STRONG COLD FRONTAL PASSAGE. THE SHORTWAVE TROUGH CURRENTLY MOVING INTO THE PACIFIC NORTHWEST...WILL BE MOVING OVER NEBRASKA ON SUNDAY. THE COLD FRONT ASSOCIATED WITH THIS SHORTWAVE WILL HAVE ALREADY PASSED ACROSS THE FORECAST AREA WITH COOLER AND NEAR OR SLIGHTLY BELOW NORMAL TEMPERATURES EXPECTED FOR HIGHS. TEMPERATURES WILL BE WARMEST OVER SOUTHWEST NEBRASKA AS THE COLDER AIR WILL STAY UP OVER THE DAKOTAS AND INTO NORTHEAST NEBRASKA. THE AIR BEHIND THIS FRONT WILL BE MUCH DRIER SO EVEN WITH THE COOLER TEMPERATURES RELATIVE HUMIDITY WILL DROP DOWN INTO THE TEENS...MAINLY SOUTH OF INTERSTATE 80. STRONG WINDS ARE EXPECTED BEHIND THE FRONT ON SUNDAY AS WELL. STRONG COLD AIR ADVECTION...GOOD SUBSIDENCE THROUGH THE COLUMN WITH A DRY AIRMASS WILL HELP THE DOWNWARD MOMENTUM OF WINDS IN THE MIXED LAYER LATE MORNING AND AFTERNOON ON SUNDAY. SOUNDINGS INDICATE SOME LOCATIONS COULD MIX TO NEAR 700MB...WITH WINDS AT THAT LEVEL AT 45 TO 55KTS. THE STRONGEST WINDS ARE LOOKING TO BE ACROSS THE NORTHEAST HALF OF THE FORECAST AREA...HOWEVER THE ENTIRE AREA WILL LIKELY SEE STRONG WINDS. CONFIDENCE IS INCREASING WITH THIS CASE...BUT AS THERE IS SOME QUESTION TO THE AREAL EXTENT OF WHERE THE STRONG WINDS WILL BE...DECIDED ON NO ISSUANCE OF HEADLINES WITH THIS FORECAST PACKAGE. THESE WINDS...ALONG WITH THE LOWERED RELATIVE HUMIDITY WILL CREATE ELEVATED WILDFIRE CONDITIONS ACROSS SOUTHWEST NEBRASKA. CONDITIONS DO NOT CURRENTLY LOOK TO REACH RED FLAG WARNING SO WILL CONTINUE TO HIGHLIGHT THIS RISK IN THE HAZARDOUS WEATHER OUTLOOK. FOR THE FIRST PART OF THE WEEK THE FLOW ACROSS THE CONUS WILL BE ALMOST ZONAL...WHICH FOR THE MOST PART WILL KEEP THE LOCAL AREA MILD AND DRY. ONGOING THROUGH THESE DAYS WILL BE THAT A LARGE UPPER LOW...NOW OVER THE PACIFIC WILL GET PULLED INTO THE LARGE- SCALE FLOW AND MOVE ONSHORE. THE 16.00Z MODELS ARE NOW QUITE SIMILAR IN HOW THIS SYSTEM WILL MOVE ACROSS THE COUNTRY...HOWEVER HAVE QUITE A BIT OF DIFFERENCES FROM PREVIOUS RUNS...SO CONFIDENCE IS NOT QUITE THERE YET TO MAKE MANY DRASTIC CHANGES TO THE FORECAST AT THIS POINT. THE CURRENT MODEL SUITE OPENS UP THIS UPPER LOW VERY QUICKLY AND MOVES IT ONSHORE AS A RATHER WEAK UPPER WAVE MONDAY NIGHT INTO TUESDAY. A FRONT ASSOCIATED WITH THIS SHORTWAVE ENERGY WILL MOVE THROUGH THE AREA TUESDAY NIGHT...BUT SHOULD BE A DRY FRONTAL PASSAGE LOCALLY. MEANWHILE ANOTHER STRONGER SHORTWAVE TROUGH WILL BE MOVING SOUTH OUT OF CANADA WITH AN ASSOCIATED ARCTIC HIGH SET TO BUILD IN BEHIND IT OVER THE NORTHERN AND CENTRAL PLAINS ON THURSDAY AND THURSDAY NIGHT. AS WAS MENTIONED EARLIER THERE IS DIFFERENCES YET...ESPECIALLY WITH THE TIMING OF THIS SYSTEM MOVING IN SO ANY CHANGES IN THE EXTENDED PORTION OF THE FORECAST HAVE BEEN MINIMAL. CHANGES DO INCLUDE THE ADDITION OF PRECIPITATION CHANCES THURSDAY AND THURSDAY NIGHT. PRECIPITATION DOESN/T LOOK LIKE ANYTHING SIGNIFICANT WITH QPF AMOUNTS UP TO 0.15 INCHES. AT THIS TIME...THE PRECIPITATION TYPE IN THE FORECAST IS FOR RAIN OR SNOW AS THE TEMPERATURE PROFILE VARIES FOR THIS TIME FRAME. IF THE CURRENT MODEL RUNS ARE CLOSER TO BEING ACCURATE...WILL HAVE A GOOD POOL OF COLD AIR ACCOMPANYING THAT ARCTIC HIGH AND COULD SEE DRASTICALLY COOLER TEMPERATURES FOR THURSDAY AS 850MB TEMPERATURES DROP BELOW -10C ACROSS THE ENTIRE FORECAST AREA. WILL KEEP A CLOSE EYE ON HOW THIS SITUATION UNFOLDS TO FURTHER DETAIL THE FORECAST IN THE COMING DAYS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1144 AM CST SAT NOV 16 2013 MAIN AVIATION CONCERN WILL BE STRONG WINDS TODAY AND SUNDAY MORNING. WEST NORTHWEST WINDS GUSTING TO NEAR 25 KTS THROUGH 23Z TODAY...WITH WINDS QUICKLY INCREASING EARLY SUNDAY MORNING WITH GUSTS TO AROUND 30 KTS. A FEW LIGHT SNOW SHOWERS POSSIBLE AROUND KVTN SUNDAY MORNING...HOWEVER CONFIDENCE REMAINS LOW AND WILL KEEP OUT OF THE TAF FOR NOW. OTHERWISE VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...ROBERG SHORT TERM...ROBERG LONG TERM...BROOKS AVIATION...MARTIN
Hazardous weather outlook, Nov 16, 4:07 AM MST, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 507 AM CST SAT NOV 16 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-171115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 507 AM CST SAT NOV 16 2013 /407 AM MST SAT NOV 16 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG WINDS ARE POSSIBLE SUNDAY AS NORTHWEST WINDS INCREASE TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. THE STRONG WINDS MAY CAUSE ANY FIRES WHICH IGNITE TO SPREAD RAPIDLY. HOWEVER...CRITICAL FIRE WEATHER CONDITIONS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KAR
Nearby
Wind Advisories in Nebraska, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.